Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My dad have diabetes from last 28 years and he taking medicines too. Now a days sugar level suddenly getting low like 70 65 like that ,is that any serious problem? My dad is 69 years old now.

3 Doctors Answered
You need to reduce the sugar medicines as sugar levels are tripping .maybe because of old age, your father's food intake has reduced and so has the requirement of medicines .another important thing which needs to be done is, get his blood urea and serum creatinine levels checked. Sometimes ,because of Kidney failure, the excretion of insulin from the system reduces ,hence reducing the requirement of sugar medicines.
1 person found this helpful
Hi, he is getting episodes of hypoglycemia. So you have to increase the amount of fiber in his diet to manage blood sugar levels. Give complex carbs to manage blood sugar levels.
1 person found this helpful
Low blood glucose also known as hypoglycemia is a serious condition and should be avoided. Hypoglycemia is defined as blood glucose <70 mg/dl. The following can be the cause of hypoglycemia in diabetes: 1) overdosing of medications needing dose adjustment 2) irregular and erratic food intake and meal timings 3) need to rule out diabetes chronic kidney disease and renal failure 4) need to rule out low cortisol levels 5) need to rule out hypothyroidism daily glucose charting is mandatory please consult an endocrinologist immediately.
5 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.